# SDR DALA1026746901

- Difficulty date: September 9, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR 28L CORRODED STA 1480-1520.  REMOVED AND REPLACED STRINGER 28L SECTION FROM STA 1479-1550 AT ST AEROSPACE SAT ON NON ROUTINE 171033 (DL75E102732).
